# SDR QXEA2015111600593

- Difficulty date: November 10, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 REQUIRES REPLACEMENT PN 85361561-104.  REMOVED SEAT TRACK NR 19 REF SRM 51-42-05-02-01.  COMPLETED LOCATING AND INSTALLING SEAT TRACK NR 19 FROM FS 281.440.94 TO FS 571.5.440.94 REF SRM 51-40-07-03-01.
